# SDR NACA2023090900001

- Difficulty date: September 9, 2023
- Submitted: September 14, 2023
- Operation: Air carrier
- Aircraft: N321CM
- Make and model: Boeing 767323
- Aircraft serial: 29431
- Aircraft time: 87,374 hours, 14,985 cycles
- Engine: Ge CF680C2B6
- Engine time: 6,761 hours, 1,679 cycles
- System (JASC): 7300 · Engine Fuel and Control
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENGINE LEAKING FUEL OUT OF DRAIN 16 DROPS PER MINUTE. RAN #2 ENGINE FOR 2 MINUTES LEAK CHECK GOOD IAW AMM 71-00-00
